MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 2, 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 02/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 11 years post initial right tka, this female patient underwent revision due to debris synovititis.No additional information is available or forthcoming.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
As reported, approximately 11 years post initial right tka, this female patient underwent revision due to debris synovitis.No additional information is available or forthcoming.The device is not available for evaluation.Upon review of the available information, there is no evidence that this is a device related problem and no allegation against the device.Implantation of a total joint could result pain, infection, loosening of total joint hardware and the patient should monitor their activity and stresses to the operated knee.The most likely cause of the reported event is patient¿s conditions.**synovitis of the knee occurs when the synovial membrane becomes irritated and swells, causing discomfort or pain during joint movement.This condition may be caused by an underlying condition, such as arthritis, or by overuse of the joint.

Brand Name
PS TIBIAL INSERTS SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13389206
Report Number1038671-2022-00063
Device Sequence Number11986375
Product Code JWH
UDI-Device Identifier10885862048240
UDI-Public10885862048240
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2016
Device Model NumberPS TIBIAL INSERTS SZ 2, 13MM
Device Catalogue Number204-22-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale